TU Darmstadt / ULB / TUbiblio

Lie algebra methods in Statistical Theory of Turbulence

Grebenev, Vladimir N. and Grishkov, A. N. and Oberlack, Martin (2008):
Lie algebra methods in Statistical Theory of Turbulence.
In: Journal of Nonlinear Mathematical Physics (JNMP), 15 (2), Atlantis Press, pp. 1-25, ISSN 1402-925,
[Article]

Item Type: Article
Erschienen: 2008
Creators: Grebenev, Vladimir N. and Grishkov, A. N. and Oberlack, Martin
Title: Lie algebra methods in Statistical Theory of Turbulence
Language: English
Journal or Publication Title: Journal of Nonlinear Mathematical Physics (JNMP)
Volume: 15
Number: 2
Publisher: Atlantis Press
Divisions: 16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
16 Department of Mechanical Engineering
Date Deposited: 24 Aug 2011 18:00
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item